# SDR USAA920080554

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 56,704 hours, 38,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR -RON - CRACKED FUSELAGE SKIN, BS 930 - BS 932, S25R.  REPAIRED FUSELAGE SKIN, BS 930 - BS 932, S25R IAW B737 SRM 53-00-01 REPAIR 31.
